# SDR MWEA050116

- Difficulty date: October 19, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 57,238 hours, 19,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 59359002
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING MOST INBOARD FLAP TRACK HAS PITTING ON UPPER AND LOWER SURFACE WHERE ROLLERS RIDE.  REMOVED AND REPLACED FLAP TRACK.
